Arkiv för Matematik

, Volume 8, Issue 2, pp 103–105

On the nonexistence of uniform homeomorphisms betweenLp-spaces

  • Per Enflo
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Lindenstrauss, L., On nonlinear projections in Banach spaces. Michigan Mathematical Journal,11, 263–287 (1964).MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Almqvist & Wiksell 1971

Authors and Affiliations

  • Per Enflo

There are no affiliations available

Personalised recommendations